EconPapers    
Economics at your fingertips  
 

Estimating stochastic volatility diffusion using conditional moments of integrated volatility

Tim Bollerslev and Hao Zhou

Journal of Econometrics, 2002, vol. 109, issue 1, 33-65

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (183)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(01)00141-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Estimating stochastic volatility diffusion using conditional moments of integrated volatility (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:109:y:2002:i:1:p:33-65

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:109:y:2002:i:1:p:33-65